×

zbMATH — the first resource for mathematics

The Euler number of the normalization of an algebraic threefold with ordinary singularities. (English) Zbl 1072.32021
Hironaka, Heisuke (ed.) et al., Geometric singularity theory. Dedicated to the memory of Stanisław Łojasiewicz. Warsaw: Polish Academy of Sciences, Institute of Mathematics. Banach Center Publications 65, 273-289 (2004).
The author gives a formula for the Euler number of a non-singular normalization of an algebraic threefold in \({\mathbb C} P^4\) with ordinary singularities and without quadruple points.
For the entire collection see [Zbl 1051.57001].
MSC:
32S20 Global theory of complex singularities; cohomological properties
32S25 Complex surface and hypersurface singularities
14C17 Intersection theory, characteristic classes, intersection multiplicities in algebraic geometry
14C21 Pencils, nets, webs in algebraic geometry
PDF BibTeX XML Cite